MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV XP4:1B MYOTHERM XP; RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO S. DE R.L. DE CV XP4:1B MYOTHERM XP; RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS
Model Number 61399405331
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a myotherm, it was reported that 3 kits were cracked when they opened the shipping box.The plastic component of the kit was cracked.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the plastic container of the packaging was broken, the device was not damaged.Product not used due to broken plastic packaging.Medtronic received additional information that there were no missing or wrong devices or components in the package.The sterile seal was not intact.The device was sealed/located in the 'seal.'.

Brand Name
XP4:1B MYOTHERM XP
Common Device Name
RESERVOIR, BLOOD, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24239995
Report Number9617601-2026-00839
Device Sequence Number9220328
Product Code DTN
UDI-Device Identifier00613994947741
UDI-Public(01)00613994947741(17)240809(10)224859423
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162958
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2024
Device Model Number61399405331
Device Catalogue Number61399405331
Device Lot Number224859423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date02/02/2026
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown